Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Light smoker, wanting to cough, taken antibiotics, pain in lungs

I am a light smoker and for a year or so now I have been wanting to cough but gag and gip everyday, usually in the morning but sometimes at other times throughout the day. it s like it starts as a cough but ends as a gag. I have also had antibiotics as my left lung was painful a month ago but they didn t work and I still get the pain. Jst wondered what this is? Thanks
Asked On : Sat, 12 May 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

You have not mentioned how long have you been smoking. If you have been smoking for long, it is possible that you have developed chronic obstructive pulmonary disease which is causing your symptoms. If you were diagnosed with a lung infection and prescribed antibiotics, and you are still not well, then please see your doctor again as soon as possible and discuss this. You may need further tests or a change of antibiotic. Last but not the least, consider quitting smoking, if you wish to lead a healthy life.

Best wishes.
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor